# SDR ASOA04804

- Difficulty date: October 7, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 6,760 hours
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Wing-Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AT APPROX 24,000 FT THE CREW HEARD A LOUD (BANG) FROM UNDER THE RT WING ROOT.  ALL INDICATIONS WERE NORMAL INCLUDING THE FLIGHT CONTROLS AND DOORS.  AN EMERGENCY WAS DECLARED WITH A NORMAL APPROACH AND LANDING ACCOMPLISHED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED AN INSPECTION OF THE RT MLG.  NO DEFECTS WERE NOTED.  MAINT ALSO INSPECTED THE RT WING ROOT FOR POSSIBLE MIGRATION OF THE WING TO FUSELAGE FITTING BUSHINGS IAW REO601R-57-21-407.  THE REO ALLOWS FOR BUSHING MIGRATION, WHICH IS TENTATIVELY SCHEDULED FOR FEB 2005.  THIS MRR WILL REMAIN OPEN PENDING PERFORMANCE OF THAT INSPECTION.
